# SDR AALA20011870

- Difficulty date: September 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP HAS CORROSION STATION 598-617.  REMOVED CORRODED AREA THAT WAS BEYOND LIMITS BY CUTTING OUT.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
